Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 23, 2021, 8:39 PM CDT for Adams County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2021, 8:39 PM CDT (01:39 UTC)
- Expired
- Apr 23, 2021, 9:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Jackson, MS
County Adams County, MS
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.7 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
088
WWUS84 KJAN 240139
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
839 PM CDT Fri Apr 23 2021
LAZ026-MSZ060-240215-
Concordia LA-Adams MS-
839 PM CDT Fri Apr 23 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHERN ADAMS COUNTIES UNTIL 915 PM
CDT...
At 839 PM CDT, Meteorologists were tracking a strong thunderstorm
near Slocum, or 13 miles southeast of Monterey, moving northeast at
60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sibley around 850 PM CDT.
Kingston around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 AM CDT for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3131 9170 3155 9133 3141 9119 3136 9128
3136 9131 3131 9143 3132 9147 3129 9147
3129 9149 3128 9150 3126 9148 3123 9149
3121 9153 3124 9154 3124 9156 3122 9158
3119 9159
TIME...MOT...LOC 0139Z 231DEG 54KT 3129 9157
$$
TWWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 23, 7:07 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 23, 7:07 PM CDT, 1 hour 32 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
707 PM CDT Fri Apr 23 2021
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
VFR conditions were still observed areawide at 2330Z but a large
area of TSRA were noted on radar just west of the MS river.
Widespread TSRA tonight and Saturday morning will lead to poor
flying conditions with MVFR/IFR cigs and vsbys prevailing until
Saturday aftn before improving. A south wind with gusts to 20kts
is expected to develop later tonight followed by a wind shift to
the nw with gusts to 25KTs with the passage of a cold front
Saturday as well. /22/
&&
.DISCUSSION...
Tonight through Saturday...Surface high pressure continues to
steadily slide off the East Coast this afternoon, allowing
moisture to subtly return to the region. As both moisture and flow
increase throughout the various levels of the atmosphere, ahead
of a developing storm system to the west, showers will likewise
continue to increase across the CWA through the remainder of the
day, with an isolated thunderstorm possible.
Tonight, a shortwave embedded in zonal flow aloft will shift west to
east across the region. A surface low associated with this trough
will shift east northeast from out of Texas and across North
Mississippi in the process. A warm front will begin lifting
northward into the CWA this evening into tonight, with a cold front
eventually dragging east through the CWA late Saturday afternoon.
Increasing wind shear across the forecast area tonight, in addition
to increasingly instability, mainly south of the interstate 20
corridor, could result in some severe storms across portions of the
CWA tonight into Saturday morning. Locations along the Highway 84
corridor will see the better threat of severe storms. There, the
better conglomeration of shear, moisture, and forcing will exist.
Damaging wind gusts of 70 mph will be the primary concern with the
most intense storms, but a tornado will also be possible. As
convection departs, models indicate a wake low developing across
central or southern portions of the CWA early Saturday morning. This
could result in some breezy winds first things Saturday.
Heavy rainfall in a short amount of time and training of convection
will also result in the potential for flash flooding, especially
across southern portions of the CWA tonight through Saturday
morning. There, amounts ranging from 2-6 inches will be possible
through Saturday morning, as convection could potentially train
along the boundary and across the same locations. As a result, a
Flash Flood Watch will be issued for much of the southern half of
the CWA through early Saturday morning.
Another potential for severe storms could exist across eastern
portions of the CWA late Saturday morning into Saturday afternoon.
Much of this pends on whether our airmass can recover fast enough,
before the cold front itself pushes through. If instability can
recover fast enough, this along with remaining adequate shear, and
steep mid-level lapse rates, could result in some severe storms
across eastern portions of the CWA. Up to golf ball size hail, and
damaging winds of 60 mph will be the main concerns with these
storms. This activity will exit east into Alabama by late afternoon.
/19/
Saturday night through Thursday...Dry weather looks to return to the
region Saturday night as the frontal system moves off to the east
and high pressure begins moving in. Dry weather continues Sunday and
Monday as high pressure settles in across the region. Temperatures
will be warming up, with highs Sunday mainly in the middle to upper
70s, then lower to middle 80s on Monday. Chances for showers and
storms look to return late Tuesday in the west well out ahead of an
approaching frontal system. Chances for showers and storms will
exist area wide Wednesday and Thursday as the frontal system
approaches and moves through the area. Highs Tuesday and Wednesday
will mainly be in the lower to middle 80s, then cooling to the 70s
by Thursday. /27/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 58 80 53 77 / 100 38 2 0
Meridian 58 80 52 78 / 100 57 4 0
Vicksburg 61 80 54 78 / 100 22 1 0
Hattiesburg 63 82 56 80 / 100 54 2 0
Natchez 61 81 55 79 / 100 15 1 0
Greenville 56 75 51 75 / 100 30 1 1
Greenwood 57 75 52 76 / 100 43 2 1
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Saturday morning for MSZ047>066-
072>074.
LA...Flash Flood Watch through Saturday morning for LAZ023>026.
AR...None.
&&
19/22/27Hazardous weather outlook, Apr 23, 3:41 PM CDT, 4 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 341 PM CDT Fri Apr 23 2021 ARZ074-LAZ007>009-015-MSZ040-041-241100- Ashley-Morehouse-West Carroll-East Carroll-Richland-Issaquena- Sharkey- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday Night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. ARZ075-MSZ018-034-241100- Chicot-Bolivar-Washington- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ019-025-027-028-035>037-241100- Sunflower-Leflore-Carroll-Montgomery-Humphreys-Holmes-Attala- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi, north central Mississippi, and northwest Mississippi. .DAY ONE...Tonight and Saturday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Saturday FLOODING THREAT...Limited TIMING...Tonight Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. MSZ032-033-038-039-044>046-241100- Choctaw-Oktibbeha-Winston-Noxubee-Leake-Neshoba-Kemper- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday... FLOODING THREAT...Limited TIMING...Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Saturday Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Severe thunderstorms are possible mainly Saturday. Some thunderstorms could produce damaging winds of 60 mph, and hail up to the size of golf balls. (https://www.weather.gov/images/jan/graphicast/1.png) (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. MSZ029>031-241100- Webster-Clay-Lowndes- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of north central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Saturday... FLOODING THREAT...Limited TIMING...Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Saturday Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Severe thunderstorms are possible Saturday. Some thunderstorms could produce damaging winds of 60, and hail up to the size of golf balls. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday. MSZ042-043-241100- Yazoo-Madison MS- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight FLOODING THREAT...Limited TIMING...Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. LAZ016-023-025-MSZ047-241100- Madison LA-Franklin LA-Tensas-Warren- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of northeast Louisiana, and west central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ048-049-241100- Hinds-Rankin- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Mainly Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. MSZ050>052-056>058-241100- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Saturday FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are possible. Some thunderstorms could produce damaging winds of 60 to 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. LAZ024-026-MSZ059>061-241100- Catahoula-Concordia-Jefferson-Adams-Franklin MS- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Significant TIMING...Tonight Severe thunderstorms are likely. Some thunderstorms may produce damaging winds of 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ053-241100- Claiborne- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are likely. Some thunderstorms may produce damaging winds of 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight. MSZ054-055-062>066-241100- Copiah-Simpson-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Tonight FLOODING THREAT...Significant TIMING...Tonight Severe thunderstorms are likely. Some thunderstorms may produce damaging winds of 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. MSZ072>074-241100- Marion-Lamar-Forrest- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Mainly Tonight FLOODING THREAT...Elevated TIMING...Tonight Severe thunderstorms are likely. Some thunderstorms may produce damaging winds of 70 mph, and possibly a tornado. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Saturday. MSZ026-241100- Grenada- 341 PM CDT Fri Apr 23 2021 This hazardous weather outlook is for portions of north central Mississippi. .DAY ONE...Tonight and Saturday FLOODING THREAT...Limited TIMING...Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Saturday Localized flash flooding is possible, particularly in low lying and urban areas. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/2.png) Isolated severe thunderstorms are possible. Some thunderstorms could produce damaging wind gusts up to 60 mph. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region Saturday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Apr 23, 7:20 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Jackson MS
720 PM CDT Fri Apr 23 2021
LAZ024-026-240100-
Concordia LA-Catahoula LA-
720 PM CDT Fri Apr 23 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CONCORDIA AND
WESTERN CATAHOULA PARISHES UNTIL 800 PM CDT...
At 720 PM CDT, Meteorologists were tracking a strong thunderstorm 7
miles northeast of Deville, or 8 miles west of Larto, moving
northeast at 55 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Larto around 725 PM CDT.
Mayna and Walters around 730 PM CDT.
Monterey and Jonesville around 740 PM CDT.
Wildsville around 745 PM CDT.
Frogmore around 750 PM CDT.
Ferriday around 755 PM CDT.
Other locations impacted by this storm include Harrisonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3130 9201 3129 9201 3130 9200 3131 9201
3132 9200 3133 9201 3173 9201 3184 9177
3151 9151 3128 9198 3127 9199 3126 9201
3128 9200 3129 9202
TIME...MOT...LOC 0020Z 237DEG 46KT 3140 9204
TWSpecial weather statement, Apr 23, 8:03 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
803 PM CDT Fri Apr 23 2021
LAZ026-MSZ060-240130-
Concordia LA-Adams MS-
803 PM CDT Fri Apr 23 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHWESTERN ADAMS COUNTIES UNTIL 830 PM
CDT...
At 803 PM CDT, Meteorologists were tracking a strong thunderstorm
near Lake Ophelia National Wildlife Refuge, or near Bordelonville,
moving northeast at 55 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Slocum around 820 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3141 9172 3146 9163 3128 9148 3129 9149
3124 9148 3121 9152 3124 9156 3121 9159
3117 9159 3112 9171 3114 9172 3116 9168
3119 9168 3121 9171 3120 9173 3124 9181
3126 9183 3129 9182 3130 9186
TIME...MOT...LOC 0103Z 236DEG 48KT 3118 9185
TWSpecial weather statement, Apr 23, 8:39 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
839 PM CDT Fri Apr 23 2021
LAZ026-MSZ060-240215-
Concordia LA-Adams MS-
839 PM CDT Fri Apr 23 2021
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHERN ADAMS COUNTIES UNTIL 915 PM
CDT...
At 839 PM CDT, Meteorologists were tracking a strong thunderstorm
near Slocum, or 13 miles southeast of Monterey, moving northeast at
60 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sibley around 850 PM CDT.
Kingston around 900 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 400 AM CDT for northeastern
Louisiana...and southwestern Mississippi.
LAT...LON 3131 9170 3155 9133 3141 9119 3136 9128
3136 9131 3131 9143 3132 9147 3129 9147
3129 9149 3128 9150 3126 9148 3123 9149
3121 9153 3124 9154 3124 9156 3122 9158
3119 9159
TIME...MOT...LOC 0139Z 231DEG 54KT 3129 9157
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:55 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 29 min |
| Apr 23, 9:08 PM CDT | Special Weather Statement | JAN | Marion | 52 min |
| Apr 23, 9:14 PM CDT | Special Weather Statement | JAN | Franklin, Jefferson | 46 min |
| Apr 23, 9:31 PM CDT | River Flood Warning | JAN | Jones | 36 hr |
| Apr 23, 10:04 PM CDT | Special Weather Statement | JAN | Marion | 26 min |
| Apr 23, 10:35 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 55 min |
| Apr 24, 12:50 AM CDT | Special Weather Statement | JAN | Wilkinson | 25 min |
| Apr 24, 12:55 AM CDT | Special Weather Statement | JAN | Forrest | 50 min |
| Apr 24, 1:01 AM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 44 min |
| Apr 24, 1:30 AM CDT | Severe Thunderstorm Warning | JAN | Franklin, Lincoln | 39 min |
| Apr 24, 1:43 AM CDT | Special Weather Statement | JAN | Jefferson Davis, Lawrence | 62 min |
| Apr 24, 1:56 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence | 64 min |
| Apr 24, 2:00 AM CDT | Special Weather Statement | JAN | Forrest | 30 min |
| Apr 24, 2:05 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 25 min |
| Apr 24, 2:35 AM CDT | Special Weather Statement | JAN | Hinds, Rankin | 55 min |
| Apr 24, 2:47 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Smith | 47 min |
| Apr 24, 2:58 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin, Scott, Smith | 51 min |
| Apr 24, 3:44 AM CDT | Special Weather Statement | JAN | Forrest | 31 min |
| Apr 24, 3:55 AM CDT | Severe Thunderstorm Warning | JAN | Forrest | 6 min |
| Apr 24, 4:27 AM CDT | Special Weather Statement | JAN | Washington | 48 min |
| Apr 24, 6:23 AM CDT | Special Weather Statement | JAN | Madison, Rankin, Scott | 52 min |
| Apr 24, 8:56 AM CDT | River Flood Warning | JAN | Leake | 25 hr |
| Apr 24, 9:00 AM CDT | River Flood Warning | JAN | Lawrence | 4 days |
| Apr 24, 9:00 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 3 days |
| Apr 24, 9:00 AM CDT | River Flood Warning | JAN | Marion | 3 days |
| Apr 23, 7:20 PM CDT | Special Weather Statement | JAN | Catahoula, Concordia | 40 min |
| Apr 23, 7:30 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 45 min |
| Apr 23, 8:03 PM CDT | Special Weather Statement | JAN | Concordia | 27 min |
| Apr 23, 9:35 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 36 min |
| Apr 23, 11:38 PM CDT | Special Weather Statement | JAN | West Feliciana | 22 min |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.